Open Quantum Random Walks and Quantum Markov Chains

A. Dhahri, F. Mukhamedov

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In the present paper we construct quantum Markov chains associated with open quantum random walks in the sense that the transition operator of a chain is determined by an open quantum random walk and the restriction of the chain to the commutative subalgebra coincides with the distribution ℙρ of the walk. This sheds new light on some properties of the measure ℙρ. For example, this measure can be considered as the distribution of some functions of a certain Markov process.

Original languageEnglish
Pages (from-to)137-142
Number of pages6
JournalFunctional Analysis and its Applications
Volume53
Issue number2
DOIs
Publication statusPublished - Apr 1 2019

Keywords

  • finitely correlated state
  • open quantum random walk
  • quantum Markov chain
  • recurrence

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Open Quantum Random Walks and Quantum Markov Chains'. Together they form a unique fingerprint.

Cite this